# SDR SWAA2022051095850

- Difficulty date: April 19, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH Z CHANNEL FROM STA 727 TO STA 767 HAS SEVERAL SPOTS OF CORROSION. / [01] REMOVED CORROSION AT AFT CARGO COMP. R/H SIDE 'Z' CHANNEL FROM STA 727 TO STA 767 PER B737-700 SRM 51-10-02-0G-0 (WORKED BY HUMBERTO MEDINA);[02] VERIFIED STEP 1.;[03] AFTER PERFOERMED VISUALLY INSP. FOUND CORROSION GOING THRU BOTTOM SURFACE OUT LIMITS PER B737-700 SRM 53-00-53-1A-2;[04] REPLACED AT AFT CARGO COMP. R/H SIDE 'Z' CHANNEL FROM STA 727 TO STA 847. P/N 146A7502-51; THE REMOVAL AND INSTALLATION WILL BE ACCOMPLISH ON ITEM TTG8Q004DGR1. (WORKED BY HUMBERTO MEDINA # 26340);[05] CORRECTION STATION. REPLACED AT AFT CARGO COMP. R/H SIDE 'Z' CHANNEL FROM STA 727 TO STA 767. P/N 146A7502-51; THE REMOVAL AND INSTALLATION WILL BE ACCOMPLISH ON ITEM TTG8Q004DGR1. (WORKED BY HUMBERTO MEDINA # 26340);[06] VERIFIED STEPS 3 AND 5.
